Equate Sinus & Allergy Suphedrine PE Nasal Decongestant Tablets, 24 Count Original price was: $11.22.Current price is: $9.82.
Back to products
Equate Severe Sinus Congestion & Pain Acetaminophen Caplets 325mg, 24 Count Original price was: $10.49.Current price is: $8.99.

Equate Rapid Release Sinus Congestion & Pain Gelcaps, 48 Count

SKU: mm3

Original price was: $14.45.Current price is: $13.18.

138 in stock

18 People watching this product now!

Description

Get rid of the pain and get back to your day with Equate Rapid Release Sinus Congestion & Pain Gelcaps. When your sinuses are congested, your body’s natural drainage system becomes swollen and inflamed, and the pain and pressure that builds up can often cause headaches. That’s why we’ve created our unique formula with a power-packed combination of Acetaminophen, a pain reliever and fever reducer, and Phenylephrine HCI, a nasal decongestant. This potent duo is designed to drain sinuses and clear nasal passages to alleviate pressure while simultaneously easing minor aches and pains. The suggested dose is two gelcaps every four hours for maximum relief. Do not exceed 10 gelcaps in 24 hours. The next time you feel sinus pressure coming on, knock it out with Equate Rapid Release Sinus Congestion & Pain Gelcaps.

Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Rapid Release Sinus Congestion & Pain Gelcaps, 48 Count:

  • Daytime non-drowsy sinus congestion and pain relief
  • Pack of 48 rapid-release gelcaps help treat sinus headache and pressure and nasal congestion
  • Compare to Tylenol SINUS + HEADACHE Day active ingredients
  • Temporarily relieves these symptoms associated with hay fever or other respiratory allergies, and the common cold: headache, nasal congestion, sinus congestion and pressure, minor aches and pains, helps decongest sinus openings and passages, promotes sinus drainage, helps clear nasal passages, temporarily reduces fever
  • Active ingredients (in each gelcap): Acetaminophen 325 mg (pain reliever/fever reducer), Phenylephrine HCl 5 mg (nasal decongestant)
Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Equate Rapid Release Sinus Congestion & Pain Gelcaps, 48 Count”

Your email address will not be published. Required fields are marked *